It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-05-2010, 12:26 PM   #1
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,743
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Question Inderal......... what is a ???

Normal Dosage for Anxiety?

My dr has me on 80mgs, and it is way to strong from me........is this normal?

Yes, my anxiety is bad, getting better, but should I say something about how tired it makes me?

Last edited by ms_mod; 06-05-2010 at 02:41 PM.

 
Sponsors Lightbulb
   
Old 06-05-2010, 02:03 PM   #2
Veteran
(female)
 
braveheart226's Avatar
 
Join Date: Feb 2009
Location: NY
Posts: 469
braveheart226 HB User
Re: Inderal......... what is a ???

Everyone's body is different. What is "too much" for you may be "too little" for someone else. Call your doctor on Monday and explain how you're feeling. I bet they will adjust your medication and you'll be feeling much better.
Inderal is a good choice for generalized anxiety disorder!

 
Sponsors Lightbulb
   
Old 06-05-2010, 03:35 PM   #3
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,743
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Inderal......... what is a ???

Thank you, but I do think it is too much........my girlfriend say's she only takes 10mgs, and it is perfect for her.......

80 just seems allot, I will call though, and thank you for the feedback........

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Want to quit Inderal - any suggestions Aliba Heart Disorders 1 05-23-2008 09:33 AM
Inderal LA (Propranolol) - Can it cause "Weight Gain, Insomnia, Hair Loss, Memory..." Just-A-Boy Hair Loss / Alopecia 3 12-01-2007 06:04 AM
Inderal & Drug Induced Lupus Funnygirl2 Lupus 4 09-26-2007 08:00 AM
Inderal (propranolol) withdrawal – help! wego Anxiety 1 08-11-2007 05:11 PM
Adverse effects after years of taking Inderal janiceo48 High & Low Blood Pressure 15 07-19-2007 09:29 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:23 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!